# SDR CALA0000092

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Apu Shroud
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 INCH CRACK IN APU SHROUD CUTOUT AREA FORWARD RIGHT SUPPORT ANGLE.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-30-2, 51-10-04, AND 51-10-03.
